SKU: 13377

In stock

APOHEALTH Paracetamol PLUS Caffeine 40 Tablets

Original price was: $7.99.Current price is: $3.15. 61% off RRP

1
Ready for shipping Australia, Sydney
Standard2-4 daysflat rate$9.11
RRP - recommended retail price
flat rate - flat postage fee regardless of cart size

APOHEALTH Paracetamol PLUS Caffeine is used for the temporary relief of pain & discomfort associated with headache, tension headache, migraine headache, osteoarthritis, arthritis, cold & flu symptoms, toothache, dental procedures, muscular aches, sore throat and period pain. Reduces fever.

40 Tablets

APOHEALTH Paracetamol PLUS Caffeine Tablets

Directions

Adults and children aged 12 years and over: Take 2 tablets, every 4 to 6 hrs with water as required (maximum 8 tablets in 24 hrs).
Children under the age of 12: Do not use this medicine.

Ingredients

Paracetamol 500 mg
Caffeine 65 mg

Warnings

Always read the label and follow the directions for use.
Incorrect use could be harmful.
Do not use APOHEALTH Paracetamol Plus Caffeine:

  • For more than 48 hours for children aged 12-17 except on medical advice.
  • If using other medicines containing paracetamol or caffeine unless advised to do so by a doctor or pharmacist.
  • If any of the deals on this package are broken.
  • For children below the age of 12

Limit the use of caffeine-containing product (including tea and coffee) when taking these tablets.
One dose of APOHEALTH Paracetamol PLUS Caffeine contains 130 mg of caffeine – this is about the caffeine content of two cups of instant coffee. Caffeine may cause lessness if it is taken up to several hours before going to bed.

Weight 0.15 kg
Dimensions 20 × 20 × 20 cm
Barcode

AUST R

APOHEALTH

The APOHEALTH range has been developed to offer you quality and affordable over the counter medicines that you can rely on to treat everyday health issues. With over 75 products in our range covering cough, cold & flu, pain, hayfever & allergy, and digestive health, there is an APOHEALTH product to help you feel better at an affordable price. Choose APOHEALTH for quality over the counter medicines you can trust.